# SDR WVER201510200001

- Difficulty date: October 20, 2015
- Submitted: October 20, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 32,482 hours, 22,808 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331015
- Condition: Dented
- Location: Bs 220-235
- Part time: 32,482 hours, 22,808 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT IN LT SIDE UPPER SKIN FS 220 TO FS 235 FROM BIRD STRIKE.
